# SDR HNAA2019030100055

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N641
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 40,652 hours, 26,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  641  33-40  0021530  27FEB19  RIC  CLOSE LT & RT ABOVE WING EMERGENCY LIGHTS ARE INOP. 26924  00 NGR FACT  27FEB19  11:05  RIC R/R'D #400 EMERGENCY BATTERY/CRADLE ASSY IAW AMM 33-30-04-000/400-801-A. NO DEFECTS NOTED OK FOR SERVICE.
